# SDR SCNA20241202382

- Difficulty date: November 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PASSENGER CABIN AREA, W/L 207, FROM STA 277 TO STA 294, BL 0, INTERCOSTAL WITH CRACKS.  REPLACED INTERCOSTAL P/N 141A5410-3 IAW B737-800 SRM 51-10-02-0G-0 PARAG 9 REV 82 DATED 07-10-2024 AND BOEING DRAWING #141A5410 SHEET 20
